MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1125325-12
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Perforation (2001)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of perforation is listed in the xience alpine, everolimus eluting coronary stent system (eecss), instructions for use (ifu) as a known patient effect of coronary stenting procedures.It was reported that the device was used in the left internal carotid artery petrous portion.The xience alpine everolimus eluting coronary stent system (eecss), domestic,ifu states: the xience alpine stent system is indicated for improving coronary artery luminal diameter in patients.In addition, the xience alpine stent system is indicated for treating de novo chronic total coronary occlusions.It is unknown if the ifu deviation contributed to the reported event.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the reported treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
 
Event or Problem Description
It was reported that during a left internal carotid artery stenting procedure, after successful implantation of the xience alpine stent, a perforation was noted.Two covered stents were successfully implanted, sealing the perforation.There was no adverse patient sequela.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11244784
Report Number2024168-2021-00684
Device Sequence Number17058478
Product Code NIQ
UDI-Device Identifier08717648199424
UDI-Public08717648199424
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2021
Device Model Number1125325-12
Device Catalogue Number1125325-12
Device Lot Number8021441
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight83